# SDR CA130103009

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 12,007 hours
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Condition: Rough
- Location: Shutoff Valve
- Part time: 12,032 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THE TAKEOFF PHASE OF FLIGHT THE CREW OBSERVED THE LT DUCT PRESSURE AT 5 PSI, THE RT DUCT PRESSURE AT APPROXIMATELY 40 PSI.  THE LT DUCT PRESSURE NEVER ROSE ABOVE 10 PSI THROUGH CLIMB.  THE FLIGHT CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT PRIOR TO THE CRUISE PHASE OF THE FLIGHT.  UPON ARRIVAL MAINTENANCE PERFORMED A BLEED AIR HEALTH CHECK IAW AMM 36-11-00-700-801.  NO FAULTS WERE FOUND BUT THE PRESSURE REGULATING AND SHUTOFF VALVE, PRSOV WAS FOUND TO BE VERY, NOTCHY,  WHEN OPERATED MANUALLY AND SO MAINTENANCE REPLACED THE VALVE, SN 12143 IAW AMM 36-11-04-000-801.
